# SDR BAGA20230710001

- Difficulty date: March 22, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N211BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55151
- Aircraft time: 1,741 hours, 638 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL IN AFT GALLEY, REPORTED BY FLIGHT ATTENDANTS, POWER DISCONNECTED. POWER TO AFT GALLEY, SMELL DISSIPATED. COMPLIED WITH ZONAL INSPECTION OF AFT GALLEY AND SURROUNDING AREA WITH REFERENCE TO AMP 05-40-00-02AAA-310A-A, NO DEFECTS NOTED. REACTIVATED GALLEY EQUIPT AT CMS AS REQUIRED WITH REFERENCE TO CCOM CMS 12. PERFORMED OPS TEST OF AFT COFFEE MAKERS PER AMP 25-32-01-01AAA-320A-A, OVEN PER AMP  25-32-04-03AAA-320A-A, GALLEY LIGHTS PER AMP 33-26-02-01AAA-320A-A. CONFIRMED GALLEY EXHAUST FANS OPERATES NORMALLY. ALL OPS TESTS GOOD. UNABLE TO DUPLICATE ELECTRICAL ODOR. OPERATED PACKS VIA APU AND ENGINES WITH REFERENCE TO FIM 21-22-00-00AAA-423A-A. NO DEFECTS OR SMOKE FUMES NOTED. ACFT OK FOR SERVICE.
